1. lesliesue

    lesliesue New Member

    I was wondering if anyone here gets a rash.....red dots....when they are feeling particularly bad or flaring? I am curious. Always looking for answers. Thanks!
  2. astroherb

    astroherb New Member

    I get a rash that is more like a clear, pimple like bump that later turns red and then often leaves a brown sport on the skin. A doctor at a health fair said they were a sign of an auto immune reaction, but I have not been to the doctor yet to check them out.

    I cannot eat gluten or dairy and they do seem to get worse if I eat either of those things. Dairy especially makes them appear and they itch like crazy for a while. That health fair doctor said that a good way to tell it the rash is an allergy is to use cortisone cream on them. If it stops the rash it is most likely an allergy. If it doesn't then it is a deeper underlying problem.
  3. jaminhealth

    jaminhealth Well-Known Member

    but last summer and it was a HOT one I developed rashes under my arms and I don't shave anymore there nor use deodorants...it just came on.

    I tried a lot of things and didn't go to doc as I dread that and their bag of drugs.....so after some months it came to me, Zinc Oxide, so I bought it and used it under my arms and the rash was gone...now I use ZO every day or so under my arms to keep it away....working good.

    Also, I don't know what rashes you deal with but it could be allergy.....I've been taking grape seed ex for a LONG time and it does wonders for so much. jam

    I don't know where your rash is but you might want to consider a "thin" film of ZO while you are home and when going to sleep. A thin film as it's a bright WHITE....

    I take Zinc daily too with a Copper cap as both are needed to work....Zinc has a lot of healing properties.....do your research...[This Message was Edited on 01/27/2013]
  4. luigi21

    luigi21 Member

    i was rushed into hospital with what they thought a severe allergic reaction, small itcy spots had turnt into a rash all over not made better by itching. since then i get the red spots periodically. heat makes them worse, ie after a shower or sometimes at night in bed, or sitting in the sun. got diagnosed with ulticara. im being tested for allergies, but sometimes its idiopathic, or stress. its not uncommon with fibro to get rashes. i have to take antihistamines when mine start, and i use aqueous cream, if its bad doctor gives me a course of steroids. best to go to doctor there either be able to tell you what it is, there are so many rashes, and so many causes, they then may refer you to dermatologist.

    hope this helps
  5. lesliesue

    lesliesue New Member

    Hi everyone, Thanks so much for the responses.

    I have done a lot of reading. And puzzle pieces are coming together. Astroherb, that sounds like a rash I have gotten for years. Monthly for a while and then under stressful situations. Today I read about the HHV6 strain of herpes. From what I understand this can cause CFS, especially when it is coupled with the Epstein-Barr virus. By the way, my rash does not seem to respond the cortisone...thanks for that information. The rash you describe sounds just like a picture I saw today of the HHV6 rash. So my mind is reeling, because it is like my rash, too.

    Jam, can you tell me more about the grape seed extract? I am on olive oil extract and am pretty sure at this point that my rash is a flare caused by upping my OLE. I have viruses and bacteria...I am sure there is a die-off going on.

    Thanks again, everyone!
    LS
  6. jaminhealth

    jaminhealth Well-Known Member

    grape seed extract since I came to this board I think in 2006...there are many posts on this antioxidant.

    It's an antiviral, antioxidant, antifungal all in one...for me
    it's been a miracle....

    I too have taken Olive Leaf Extract 500mg for many years
    for the viral stuff....

    I'll bump up some old grape seed extract posts, ProHealth has a lot of articles on it too. jam
  7. lesliesue

    lesliesue New Member

    Thanks so much, Jam! I am reading and reading....sometimes it is hard to pick out what is important. And we always need to actually try things to see if we can tolerate them. I've read that OLE is an antiviral, anti fungal, antibacterial, too. I am on such a low dose because of the flare - 1 500 mg capsule a day. I am probably not going to add anything else for a few weeks, but I can't take antibiotics or much allopathic medicine anymore.....and want to get off what I am on.

    I will try the grape seed extract soon. Do you have a brand you have had good results with? I am so happy you have found things that have helped you.

    Jamin, I just found one of the old posts about grape seed extract.....very helpful! Another question for you. You mentioned that B vitamins are important. I do find I feel better when I take them. What is your experience?

    Lessue[This Message was Edited on 02/03/2013]
  8. astroherb

    astroherb New Member

    Lesliesue, I wasn't able to find those photos of the HHV6 rash that you referred to. Do you remember where you found them.

    Its crazy, but I have a bigger bump from the rash on my index finger. It is like a barometer as it will get larger or more inflamed looking just before all the other bumps start to itch.

    I plan to go to a dermatologist sometime in the next month or two. I will let you know if I find out anything that could help you or others.
  9. lesliesue

    lesliesue New Member

    Hi Astroherb,

    Let me know if this link works for you. Just in case it doesn't I found this document on the HHV6 Foundation web site. Under resources and then pictorial atlas.

    http://www.hhv-6foundation.org/wp-content/resources/hhv-6-pictorial-atlas/4_Systemic_reactions.pdf

    My rash as never been as bad as the person in the picture....and am I grateful for that! But it has the same elements of itchy red bumps, sometimes in an arc or circle and eventually turn brownish. It sometimes starts with little, incredibly itchy blisters w/ pus. I know that is gross....sorry!

    Hope this helps!
    LS
    [This Message was Edited on 02/04/2013]